PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 34(48), pp. 73--79 (1983)
GRAPHS WITH MAXIMUM AND MINIMUM INDEPENDENCE NUMBERS
Ivan GutmanPrirodno-matematicki fakultet, Kragujevac, Yugoslavia
Abstract: If $r(G,k)$ is the number of selections of $k$ independent vertices in a graph $G$, and if $r(G,k)>r(H, k)$, the graph $G$ is $i$-greater than the graph $H$. The maximal and the minimal graphs w.r.t. the above property are determined in the class of acyclic, unicyclic, connected acyclic and connected unicyclic graphs.
Classification (MSC2000): 05C35
Full text of the article:
Electronic fulltext finalized on: 3 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts